# SDR DL757090749

- Difficulty date: March 15, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARK (WORN) ON WING LOWER SKIN SURFACE AT WS321.5 DUE TO CONTACT WITH NR 2 PYLON ACCESS PANEL 445BR.  REPAIRED PER ERA473679-14REVD DURING HMV AT SAA ON NRC127291.
